# SDR ASAA0995961

- Difficulty date: June 13, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAFFLE CRACKED AT 500I TO 500J.  REPAIRED FABRICATED NEW BAFFLE AND INSTALLED AT 500I 500J.
